# SDR 00FDEA00617

- Difficulty date: September 2, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 31,109 hours, 14,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377963520000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 37 AT AXIS LHS Y + 1800, .5 INCH BELOW UPPER FLANGE, FOUND CRACK .5 INCH LONG.  *S/D*  REMOVED AND REPLACED PER FEDEX EA 6-5100-52045 & A310 SRM SUPL MANUAL 53-10-15, FIG 201.
